# SDR FDEA201604141219

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102890
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1420, STRINGER 28L -  29L HAS CORROSION ON FRAME.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A DET 2.  R & R FRAME IAW SRM 51-40-02-0G & DWG 146N1012.  FRAME STATION 1420, STRINGER 25L - 27R, CATEGORY A MAJOR REPAIR.
